# SDR SWAA2025062785019

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 13,546 hours, 7,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT TEST FAIL<[01] 01 - REMOVED AND REPLACED FLIGHT DECK FLASHLIGHT OPS CHECK GOOD REF [AMM 25-64-00-SWA-807-MAX-01 (EMERGENCY FLASHLIGHT REPLACEMENT - PERMANENT)]
